# SDR ASAA2016071017333

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 23,825 hours, 7,153 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND APU OIL FILTER DPI POPPED AND DAMAGED.  ACFT GROUNDED.  VERIFIED MAG DRAIN PLUG HAS NO CONTAMINATION, IAW AMM 49-91-81.  REMOVED APU FILTER AND VERIFIED NO CONTAMINATION. REMOVED AND REPLACED OIL FILTER DPI INDICATOR AND INSTALLED NEW OIL FILTER IAW AMM 49-91-12 AND 49-81-13.  LEAK CHECKED GOOD AND DPI REMAINED SET.
